journal6 ›› 2007, Vol. 28 ›› Issue (5): 13-15.

• Mathematics • Previous Articles     Next Articles

Invariant Set for Mobius Transformation Groups in n


  1. (Department of Applied Mathematics,Shanghai University of Finance and Economics,Shanghai 200433,China)
  • Online:2007-09-25 Published:2012-06-11

Abstract: This paper studies the  Mobius Transformations groups in n,obtains several inequalities on discrete groups and  gives several theorems about invariant set.

Key words: Clifford groups, nonelementary groups, discrete groups, Mobius groups

WeChat e-book chaoxing Mobile QQ